# SDR HNAA2012111901063

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8103
- Aircraft serial: 274
- Aircraft time: 44,137 hours, 52,070 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV033001248
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHTING AT ROW 6AC SMOKING WITH BURNING ODOR.  OVERHEAD LIGHTS DEACTIVATED IAW SP 33.1.  INSPECTED AND FOUND OVERHEAD LIGHT HOLDER SOCKET BETWEEN 5C-6C BURNED UP.  R & R HOLDER SOCKET AND BALLAST FOR OVERHEAD LIGHT AT 5C/6C IAW STANDARD PRACTICE.
